# SDR DALA2024051605281

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,186 hours, 25,597 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891906
- Part serial: 00014231
- Condition: Failed
- Location: Airspeed
- Part time: 76,976 hours, 22,509 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 5650 -MISC/DE- DUE TO CAPT AIRSPEED INDICATOR STUCK AT 300 KTS. CORRECTIVE ACTION: REPLACED CAPT AIRSPEED INDICATOR.
